• 所属院系:数学学院
  • 认领成果数 15
  • wos被引 98
  • wos篇均被引 7.54

全部成果分类

  • 2014(3)

按条件检索“3”条记录

已选条件: 出版年: 2014 ×
导出
  • 排序
  • 显示
1. An incomplete discontinuous Galerkin finite element method for second order elliptic problem SCOPUS SCIE

作者:Gao, Fuzheng; Qiao, Feng

作者机构:[Gao, Fuzheng; Qiao, Feng] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS,2014,Vol.16,Issue.2,307-314

资源类型:期刊论文

WOS:000330602400009

2. A modified weak Galerkin finite element method EI SCOPUS SCIE

作者:Wang, X.; Malluwawadu, N. S.; Gao, F.; McMillan, T. C.

作者机构:[Wang, X.; Malluwawadu, N. S.; McMillan, T. C.] Univ Arkansas, Dept Math & Stat, Little Rock, AR 72204 USA.; [Gao, F.] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2014,Vol.271,319-327

WOS被引数:11

资源类型:期刊论文

WOS:000337862400023

3. A modified weak Galerkin finite element method for a class of parabolic problems EI SCOPUS SCIE

作者:Gao, Fuzheng; Wang, Xiaoshen

作者机构:[Gao, Fuzheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Xiaoshen] Univ Arkansas, Dept Math, Little Rock, AR 72204 USA.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2014,Vol.271,1-19

WOS被引数:10

资源类型:期刊论文

WOS:000337862400001

TOP